Announcement

Collapse
No announcement yet.

Retin A / Vitamin A

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Retin A / Vitamin A

    Hi all, I need some help here. I am starting on Retin A gel to treat some acne scars. My usual evening regime is to cleanse, apply essence, apply moisturiser. Now that I am using Retin A, do I just skip my essence and apply moisturiser after Retin A has dried, or just skip moisturiser altogether?

    Anybody has any experience on this? TIA

  • #2
    I've been using retin-a gel for quite some time too, the gel formula is quite different from the cream version. When the gel dries on the face, it forms a thin 'plastic' layer over the face, when you gently rub your face, this layer peels off like glue. So it would be almost impossible to apply moisturiser over the retin-a gel as the layer would be rubbed off.
    If i'm applying retin-a gel, i usually apply this after toner and skip moisturizer. I only apply moisturizer in the day when i'm not using retin-a. But with the usage of retin-a, your skin peels and flakes, so moisturizing is equally important. So maybe you can apply the retin-a gel on alternate nights, and moisturise on the other days so that your skin will not dry out.

    Comment


    • #3
      Originally posted by clpersonal
      I've been using retin-a gel for quite some time too, the gel formula is quite different from the cream version. When the gel dries on the face, it forms a thin 'plastic' layer over the face, when you gently rub your face, this layer peels off like glue. So it would be almost impossible to apply moisturiser over the retin-a gel as the layer would be rubbed off.
      If i'm applying retin-a gel, i usually apply this after toner and skip moisturizer. I only apply moisturizer in the day when i'm not using retin-a. But with the usage of retin-a, your skin peels and flakes, so moisturizing is equally important. So maybe you can apply the retin-a gel on alternate nights, and moisturise on the other days so that your skin will not dry out.
      Thanks.... yah, I do realise the "rubbery" layer also.

      Btw, how long after using Retin A do you experience peeling and flaking?

      Comment


      • #4
        Originally posted by clpersonal

        If i'm applying retin-a gel, i usually apply this after toner and skip moisturizer. I only apply moisturizer in the day when i'm not using retin-a. But with the usage of retin-a, your skin peels and flakes, so moisturizing is equally important. So maybe you can apply the retin-a gel on alternate nights, and moisturise on the other days so that your skin will not dry out.
        how does the retin a gel work differently from the cream version? what is it suppose to do for the skin? thanks :yaya:

        Comment


        • #5
          There isn't much difference other than gel is water-based and cream is supposed to be oil-based Retin A is for the treatment of acnes.

          Comment


          • #6
            Originally posted by Vonnie
            There isn't much difference other than gel is water-based and cream is supposed to be oil-based Retin A is for the treatment of acnes.
            thanks vonnie.

            currently i am using the creme base retin a. i do find it a bit oily, maybe i should try out the gel version? may feel more comfortable with it.

            Comment


            • #7
              will vitamin A (Retin A) cause very bad breakout?

              hi ...anyone tried using retin A /vitamin A... does it cause very bad breakouts... cos i dun have zits...but i do have blackheads and only on the nose... was thinking of trying retin A ...but if the breakout is really bad i rather not try it...just stick to my monthly facials ***.... just need some advice or more info from anyone here who uses Retin A on regular basis....thank you

              Comment


              • #8
                Re: will vitamin A (Retin A) cause very bad breakout?

                do you use it on your face or taking vitamin A? i found something on the net that might interest you.
                http://adam.about.com/reports/000039...erms=vitamin+1

                edit to remove quote, please refrain from quoting unnecessarily, especially when replying to a post directly above you
                Last edited by duckiee; 07-01-2005, 11:10 PM.

                Comment


                • #9
                  retin A as prescribed by my doc is supposed to reduce and "dissolve" the blackheads though it will cause slight breakout because it's actually purging the "dirt" from your face, but bear with it and it'll tide over... you gotta take note that retin A is photo-sensitive so stay outta the sun...

                  Comment


                  • #10
                    Yeah Before u applying Retin A, For the first few weeks u will be damn sad coz u will got new acne soming out(Which is the pore clogging udnerneath the pores pushing out), so you might experience the first few weeks getting worse acne before getting better.

                    So if you wanan use be prepared or if u can , take some leaves ifu wanan avoiding people.

                    Happy exploring.

                    Comment


                    • #11
                      hi, wanna check with u all... if i apply retin a in e day( not gonna go out), do i still need to put on sunblock on my face??? will become make my face darker ma??? N when i apply retin a in the night to sleep, when e light is shining on my face??? again, will it make my face darker... ??? can anyone tell **... tks ***** alots ^^

                      Comment


                      • #12
                        Welcome to Cozycot, Luv_Belle Your post is hard to read. Pls be reminded not to use SMS-style words here. The forum's guidelines have all been laid out in CozyLounge

                        Comment


                        • #13
                          Retin-A with UV rays will spoil your skin. Don't ever combine them both.

                          Comment


                          • #14
                            ya.. i read that must use sunblock during usage of retin A... otherwise will cause your skin to darken..
                            thought retin a must be prescribe by doctor? so must follow the doctor usage direction lo..

                            retin a in gel form is more suitable for oily skin than cream form..

                            Comment


                            • #15
                              actually it should be apply during the night time as what my doctor said. sometime it will cause skin peel very serious as it happen quite often to me..

                              Comment

                              Working...
                              X